# SDR 2008UALA01619

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 33,500 hours, 9,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Battery Charger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.
